Abstract: In this paper, some fixed point theorems for generalized rational contractions in complex valued $b$-metric space are proved. These results extend
and improve several well known results obtained previously.
Keywords: Complete complex valued $b$-metric space, fixed point.
How to cite this article:
Anil Kumar Dubey, Shweta Bibay and R.P. Dubey, Fixed Point Theorems for Generalized Rational Contractions in Complex Valued $b$-Metric Spaces, International Journal of Advances in Mathematics, Volume 2018, Number 3, Pages 25-33, 2018.